Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Uniformity in -algebras

Tom 252 / 2020

Adam Wegert Studia Mathematica 252 (2020), 169-211 MSC: Primary 46L05. DOI: 10.4064/sm180806-18-3 Opublikowany online: 16 December 2019

Streszczenie

We introduce a notion of uniform structure on the set of all representations of a given separable, not necessarily commutative C^*-algebra \mathfrak A by introducing a suitable family of metrics on the set of representations of \mathfrak A and investigate its properties. We define the noncommutative analogue of the notion of the modulus of continuity of an element in a C^*-algebra and we establish its basic properties. We also deal with morphisms of C^*-algebras by defining two notions of uniform continuity and show their equivalence.

Autorzy

  • Adam WegertFaculty of Applied Mathematics
    AGH University of Science and Technology
    al. Mickiewicza 30
    30-059 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek